MathSciNet Relay Station
MathSciNet bibliographic data
MR66457 (16,579c) 30.0X
Garabedian, P. R.; Schiffer, M. A coefficient inequality for schlicht functions. Ann. of Math. (2) 61, (1955). 116–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement